IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 3508 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3913    
    Printed68    
    Emailed1    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 CASE REPORTS
Year : 2000  |  Volume : 66  |  Issue : 2  |  Page : 103-

Nail changes after carbamazepine



Correspondence Address:
Adarsh Chopra


Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 20877044

Rights and PermissionsRights and Permissions

Antiepileptics are known to produce different types of side effects including nail changes. A 20-year-old epileptic man had yellowish discolouration followed by dystrophy and onycholysis of his 15 nails after taking carbamazepine for 3 months which cleared within six months after discontinuation of the drug. This type of change has not been reported earlier with carbamazepine






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow